Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
m3trik

Yet another accutane question.

Recommended Posts

I've been on tazorac, clindoxyl and minocycline for 6 months. (mino for 12)

and here are the results

-huge whiteheads all over my chin are gone (thank god)

-my back acne was gone about 3 months in... now it's back

-i'm a red face. bright red. tomato like.

-dry skin(no big deal)

-blackheads all over nose never go away.

-tiny whiteheads(very noticeable) all over my forehead. (a lot better then 6 months ago but still not to nice)

so here's my question, do you think the accutane and it's side effects are worth it so i can finally get rid of this stupid stuff that ruins my social life?

i've thought about it day-in and day-out and i eally want to go on it, i just want to know how others have coped with the side effects.

Cheers

Share this post


Link to post
Share on other sites

dont think about it too much man.I'm using retin-a for 6 months and i still cant find the results that i'm looking for.My face is red from it and my comlpexion is a mess.I'm going tommorow to ask accutane cause i had enough of this shit.If u think acne is messing your life dont think too much just do it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×